MathSciNet Relay Station
MathSciNet bibliographic data
MR2130178 20F10 (20F65)
Kapovich, Ilya; Weidmann, Richard; Miasnikov, Alexei Foldings, graphs of groups and the membership problem. Internat. J. Algebra Comput. 15 (2005), no. 1, 95–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement